# SDR SWAA074650

- Difficulty date: September 18, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 13,021 hours, 7,353 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142011220
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS LIGHT INOP AT ROW 3 ABC.  REPAIRED BROKEN WIRE PER MM.
